| Model Number |
2477-0000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
Event or Problem Description
The customer reported they noticed the tubing set leaked before the blood reached the chamber while connected to a patient in the pediatric department.There was no report of patient harm.Date of incident: a few months ago.